# SDR MASA2011030402067

- Difficulty date: March 1, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 35,850 hours, 37,748 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin Panel
- Part number: 87140011009
- Part serial: S2WAE0712
- Condition: Cracked
- Location: Nr 1 Cowling
- Part time: 21,759 hours, 19,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LWR COWL CRACKED INNER SKIN PANEL.  MX REMOVED AND REPLACED NR 1 LOWER COWL ASSY.
